# SDR RRXA003216

- Difficulty date: October 6, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N500MH
- Make and model: Doug DC-8-71F
- Aircraft serial: 45812
- Aircraft time: 81,506 hours, 32,675 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A GOUGE TO THE TOP OF STRINGER NR 64 AT PLATE 505B NR 4 ALT INSIDE TANK BETWEEN STA XW 454 AND XFS 456, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.
